# SDR 2007UALA03719

- Difficulty date: September 16, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 52,381 hours, 30,844 cycles
- Engine: Cfmint CFM563C
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

RTFL DUE TO A MASTER CAUTION APU FIRE INDICATION.  CLEANED AND TESTED. NO DEFECTS NOTED.
